MAUDE Adverse Event Report: HOLOGIC INC. THINPREP 5000 PROCESSOR; AUTOMATED PROCESSOR

HOLOGIC INC. THINPREP 5000 PROCESSOR; AUTOMATED PROCESSOR
Model Number ASY-05528
Medical Device Problem Code Facilities Issue (2935)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
A customer in spain reported 5010 errors insufficient liquid in vial on their thinprep 5000 processor and two samples were lost.Patient recall was needed.A hologic field service engineer (fse) was dispatched.The fse confirmed, but was unable to reproduce error.The fse found the following to be the most likely cause of the error: need to perform tb-01234.All tests required in tb-01234: performed inspection per technical documentation.The fse ran sample processing tests to verify instrument operation.Processed samples to confirm operation, system operational.

Brand Name
THINPREP 5000 PROCESSOR
Common Device Name
AUTOMATED PROCESSOR
Manufacturer (Section D)
HOLOGIC INC.
250 campus drive
marlborough MA 01752
MDR Report Key7293549
Report Number1222780-2018-00030
Device Sequence Number19126869
Product Code MKQ
UDI-Device Identifier15420045504158
UDI-Public(01)15420045504158
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P950039
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign,health profe
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberASY-05528
Device Catalogue NumberASY-05528
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2018
Initial Report FDA Received Date02/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;